MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Catalog Number 175812
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter had issue when inflating balloon with 10mls of water which was included in the tray and the balloon apparently 'popped'.New catheter reinserted.It advised to contact you regarding two incidents that were raised concerning defective catheters.On visiting this patient for a blocked catheter, when inserting the new catheter and inflating the balloon a popping noise was heard and urine was seen in the 10ml inflating syringe, permission gained to remove catheter and on close inspection of the catheter it appears the balloon had popped and would not inflate therefore is was identified as a faulty catheter, catheter details lubri-sil bard tray 12ch lot-ngkt3823 exp-10/12/2027, new catheter inserted with nil issues no harm came to patient.Unfortunately, the catheter wasn¿t retained by the nurse.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24677168
Report Number1018233-2026-01985
Device Sequence Number21386316
Product Code EZL
UDI-Device Identifier00801741034145
UDI-Public(01)00801741034145(11)250830(17)271012(10)NGKT3823
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number175812
Device Lot NumberNGKT3823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown